MathSciNet Relay Station
MathSciNet bibliographic data
MR2563735 (2010k:11070) 11F30 (11F11 11F67)
Knightly, Andrew; Li, Charles Weighted averages of modular $L$-values. Trans. Amer. Math. Soc. 362 (2010), no. 3, 1423–1443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement